Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 68, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 9:45 PM CST for Jasper County, Jones County, Mississippi. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2005, 9:45 PM CST (03:45 UTC)
- Expired
- Mar 13, 2005, 10:45 PM CST
- In force
- 60 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 140345 SVRJAN MSC061-067-140445- /O.NEW.KJAN.SV.W.0068.050314T0345Z-050314T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 945 PM CST SUN MAR 13 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JASPER COUNTY IN EAST CENTRAL MISSISSIPPI NORTHEASTERN JONES COUNTY IN SOUTHEAST MISSISSIPPI * UNTIL 1045 PM CST * AT 945 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF STRINGER...OR ABOUT 18 MILES NORTHWEST OF LAUREL...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STRINGER AND 6 MILES SOUTH OF BAY SPRINGS BY 950 PM CST 6 MILES NORTH OF MOSS BY 1000 PM CST 9 MILES NORTH OF SANDERSVILLE BY 1010 PM CST HEIDELBERG AND 8 MILES SOUTH OF PAULDING BY 1015 PM CST LAT...LON 3210 8931 3177 8933 3179 8894 3212 8892 $$ OLB
1 follow-up statement
000 WWUS54 KJAN 140423 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1022 PM CST SUN MAR 13 2005 MSC061-067-140432- /O.CAN.KJAN.SV.W.0068.000000T0000Z-050314T0445Z/ JONES MS-JASPER MS- 1022 PM CST SUN MAR 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR JASPER AND JONES COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THIS ISSUANCE OF THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE AREA. LAT...LON 3210 8931 3177 8933 3179 8894 3212 8892 $$ RBH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 5 hours 46 minutes earlier.
Area forecast discussion, Mar 13, 3:59 PM CST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 359 PM CST SUN MAR 13 2005 .SHORT TERM... PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL SHEAR. THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING. FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN. .LONG TERM... NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL AIRMASS THAT WILL BE IN PLACE OVER THE REGION. WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT. AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH OF THE TRACE. AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY. OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL FLOW WILL DOMINATE. && .AVIATION... STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN LATER TONIGHT IN JAN AND MEI. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 59 43 56 / 60 10 10 80 MERIDIAN 50 61 42 57 / 60 20 10 80 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/36
Hazardous weather outlook, Mar 13, 7:46 PM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 746 PM CST SUN MAR 13 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 142212- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 746 PM CST SUN MAR 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN MOST OTHER AREAS BEFORE MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY 84 CORRIDOR MAY EXPERIENCE SOME ISOLATED SEVERE THUNDERSTORMS...BUT NOT UNTIL AFTER MIDNIGHT. THE MAIN RISK WITH SEVERE THUNDERSTORMS WILL BE LARGE HAIL WITH DAMAGING WINDS EXPECTED TO BE A SECONDARY THREAT IN MOST LOCALES. THE RISK FOR ISOLATED TORNADOES WILL ALSO BE A CONCERN THIS EVENING. A STRONG COLD FRONT THAT WILL SLOWLY PUSH SOUTH ACROSS THE REGION TONIGHT WILL TRIGGER THE DEVELOPMENT OF THUNDERSTORMS...PARTICULARLY ALONG THE INTERSTATE TWENTY CORRIDOR THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE HAIL. DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN THUNDERSTORMS AS IT DOES SO. DAMAGING HAIL AND SEVERE WIND GUSTS WILL STILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... ...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL LINE. DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR LARGE HAIL. ...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 13, 9:35 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 6 N CROWVILLE 32.33N 91.59W
03/13/2005 0.75 INCH FRANKLIN LA AMATEUR RADIO
PENNY SIZE HAIL ALONG HIGHWAY 17 SIX MILES NORTH OF
CROWVILLE REPORTED BY AMATEUR RADIO SPOTTER.
&&
GILMORELocal storm report, Mar 13, 9:40 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 2 N VICKSBURG 32.36N 90.87W
03/13/2005 2.75 INCH WARREN MS AMATEUR RADIO
BASEBALL SIZE HAIL 2 MILES NORTH OF VICKSBURG NEAR CULKIN
REPORTED BY AMATEUR RADIO SPOTTER.
&&
GILMORELocal storm report, Mar 13, 9:41 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 NE VICKSBURG 32.38N 90.81W
03/13/2005 1.75 INCH WARREN MS AMATEUR RADIO
GOLF BALL SIZE HAIL NEAR WOODLAWN CHURCH REPORTED BY
AMATEUR RADIO SPOTTER.
&&
GILMORELocal storm report, Mar 13, 9:43 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
943 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL CLINTON 32.34N 90.33W
03/13/2005 0.88 INCH HINDS MS AMATEUR RADIO
NICKEL SIZE HAIL REPORTED IN CLINTON BY AMATEUR RADIO
SPOTTER.
&&
GILMORELocal storm report, Mar 13, 9:44 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 4 S POCAHONTAS 32.42N 90.29W
03/13/2005 0.75 INCH HINDS MS AMATEUR RADIO
PENNY SIZE HAIL ALONG HIGHWAY 49 FIVE MILES SOUTH OF
POCAHONTAS REPORTED BY AMATEUR RADIO SPOTTER.
&&
GILMORELocal storm report, Mar 13, 9:45 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
945 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 6 N VICKSBURG 32.42N 90.87W
03/13/2005 WARREN MS AMATEUR RADIO
STRUCTURE DAMAGE AND SEVERAL TREES AND LIMBS DOWN
REPORTED BY AMATEUR RADIO SPOTTER.
&&
GILMOREThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 6:09 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 66 min |
| Mar 13, 6:13 PM CST | Severe Thunderstorm Warning | JAN | Winston | 62 min |
| Mar 13, 6:13 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 77 min |
| Mar 13, 6:33 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 72 min |
| Mar 13, 6:43 PM CST | Tornado Warning | JAN | Noxubee | 47 min |
| Mar 13, 6:48 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 57 min |
| Mar 13, 6:58 PM CST | Tornado Warning | JAN | Warren | 47 min |
| Mar 13, 6:59 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 63 min |
| Mar 13, 7:07 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 53 min |
| Mar 13, 7:12 PM CST | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| Mar 13, 7:19 PM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 56 min |
| Mar 13, 7:23 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 37 min |
| Mar 13, 7:30 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 45 min |
| Mar 13, 7:31 PM CST | Severe Thunderstorm Warning | JAN | Claiborne | 44 min |
| Mar 13, 7:50 PM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 55 min |
| Mar 13, 7:52 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton | 53 min |
| Mar 13, 7:56 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 79 min |
| Mar 13, 7:58 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 77 min |
| Mar 13, 8:05 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 55 min |
| Mar 13, 8:11 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 49 min |
| Mar 13, 8:27 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 63 min |
| Mar 13, 8:30 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| Mar 13, 8:36 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 39 min |
| Mar 13, 8:36 PM CST | Severe Thunderstorm Warning | JAN | Smith | 54 min |
| Mar 13, 8:47 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 43 min |
| Mar 13, 8:59 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 46 min |
| Mar 13, 9:22 PM CST | Severe Thunderstorm Warning | JAN | Smith | 53 min |
| Mar 13, 9:35 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 55 min |
| Mar 13, 9:40 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 35 min |
| Mar 13, 9:50 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| Mar 13, 10:14 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.